# SDR CALA2013112293195

- Difficulty date: November 21, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 91,722 hours, 10,775 cycles
- Engine: Pwa PW4056
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSITION 1 FLIGHT CREW BELT WILL NOT LOCK.  CROTCH STRAP WILL NOT LOCK.  REPLACED CROTCH CAPTAIN SEAT BELT, FUNCTION IS BACK TO NORMAL.
